Alert archive / Georgia / Small Craft Advisories in 2012

Small Craft Advisory 56, NWS Charleston, SC

November 5, 2012

NWS Charleston, SC issued this small craft advisory at Nov 5, 2012, 3:49 PM EST. It took effect at Nov 6, 2012, 11:00 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2012, 3:49 PM EST (20:49 UTC)
In effect from
Nov 6, 2012, 11:00 AM EST
Expired
Nov 6, 2012, 3:18 PM EST
In force
4 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WHUS72 KCHS 052049
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
349 PM EST MON NOV 5 2012

AMZ350-060500-
/O.NEW.KCHS.SC.Y.0056.121106T1600Z-121107T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
349 PM EST MON NOV 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM EST
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-060500-
/O.NEW.KCHS.SC.Y.0056.121106T1600Z-121107T1300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
349 PM EST MON NOV 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 8 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 8 AM
EST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
451 
WHUS72 KCHS 060450
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1150 PM EST MON NOV 5 2012

AMZ350-061300-
/O.CON.KCHS.SC.Y.0056.121106T1600Z-121107T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1150 PM EST MON NOV 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM EST
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-061300-
/O.CON.KCHS.SC.Y.0056.121106T1600Z-121107T1300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1150 PM EST MON NOV 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO
8 AM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO
8 AM EST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
319 
WHUS72 KCHS 060844
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
344 AM EST TUE NOV 6 2012

AMZ350-061700-
/O.CON.KCHS.SC.Y.0056.121106T1600Z-121107T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
344 AM EST TUE NOV 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM EST THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM EST THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-061700-
/O.CON.KCHS.SC.Y.0056.121106T1600Z-121107T1300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
344 AM EST TUE NOV 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 8 AM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 8 AM EST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
801 
WHUS72 KCHS 061508
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1008 AM EST TUE NOV 6 2012

AMZ350-062315-
/O.CON.KCHS.SC.Y.0056.121106T1600Z-121107T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1008 AM EST TUE NOV 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-062315-
/O.CON.KCHS.SC.Y.0056.121106T1600Z-121107T1300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1008 AM EST TUE NOV 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
477 
WHUS72 KCHS 062018
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
318 PM EST TUE NOV 6 2012

AMZ374-062130-
/O.CAN.KCHS.SC.Y.0056.000000T0000Z-121107T1300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
318 PM EST TUE NOV 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

AMZ350-062130-
/O.CAN.KCHS.SC.Y.0056.000000T0000Z-121107T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
318 PM EST TUE NOV 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 12:57 PM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Nov 5, 12:57 PM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1257 PM EST MON NOV 5 2012

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA FROM THE NORTH
THIS AFTERNOON AND TONIGHT. LOW PRESSURE WILL DEVELOP NEAR THE NORTH
GULF COAST TONIGHT AND WILL PASS JUST SOUTH AND EAST OF THE REGION
TUESDAY AND TUESDAY NIGHT...BRINGING RAIN TO MANY LOCATIONS. THE LOW
THEN WILL INTENSIFY AND TRACK UP THE EASTERN SEABOARD THROUGH
MIDWEEK. HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTH
LATE THIS WEEK AND WILL STRENGTHEN AS IT PREVAILS INTO EARLY NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
IN THE WAKE OF COLD FROPA...EXPECT A MUCH COOLER AFTERNOON AS
COMPARED TO SUNDAY...WITH TEMPERATURES TOPPING OUT IN THE
MID/UPPER 60S MOST AREAS. BAND OF LOW CLOUDS OVER SE GA WILL
CONTINUE TO SHIFT SOUTH AND GRADUALLY ERODE. ELSEWHERE...EXPECT
SUNNY SKIES. MID/HIGH LEVEL CLOUD SHIELD PRODUCED BY UPSTREAM
OVERRUNNING REGIME WILL CONTINUE TO SPREAD EAST AND WILL BEGIN TO
OVERSPREAD THE REGION LATE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
TONIGHT...THE SHARP MID/UPPER LEVEL TROF AND ASSOCIATED CLOSED LOW
WILL BEGIN TO PUSH EAST OF THE MISSISSIPPI AND ACROSS THE DEEP
SOUTH. AS IT DOES IT WILL DRIVE A DEVELOPING LOW CENTER ALONG THE
GULF COAST AND BEGIN TO SPREAD DEEP MOISTURE EASTWARD. MODEL TIME
HEIGHTS AND SOUNDINGS SHOW THE TOP DOWN MOISTENING TAKING PLACE
PRIMARILY AFTER 06Z TUESDAY...OR VERY LATE TONIGHT. IN FACT...MODEL
SOLUTIONS ARE IN GOOD AGREEMENT KEEPING THINGS DRY THROUGH THE VERY
EARLY MORNING HOURS TUESDAY ACROSS THE FORECAST AREA. THAT IS HOW
THE POP TREND IS PLAYED IN THE GRIDS...DRY THROUGH 06Z TUESDAY AND
THEN INCREASING FROM SW TO NE INTO DAYLIGHT TUESDAY. WITH THE COOL
NE FLOW IN PLACE AND ONLY THIN HIGH CLOUDS MOVING IN FOR MUCH OF THE
NIGHT...LOWS WILL LIKELY EXHIBIT A NICE NE TO SW GRADIENT. THE
FORECAST CALLS FOR LOW 40S ACROSS THE NORTHERN TIER OF THE FORECAST
AREA AND UPPER 40S TO NEAR 50 ACROSS SOUTHEAST GA CLOSER TO THE
ALTAMAHA.

TUESDAY AND TUESDAY NIGHT...A STRONG SHORT WAVE TROUGH THAT IS FOUND
DROPPING SE THROUGH THE MID MS VALLEY TODAY...WILL MOVE INTO THE
IMMEDIATE VICINITY BY LATE IN THE DAY ON TUESDAY...THEN LIFTS OFF TO
THE NE TUESDAY NIGHT. AT THE SAME TIME...WEAK SURFACE LOW PRESSURE
ALONG THE NORTHERN GULF COAST WILL PROCEED EAST ACROSS ACROSS
NORTHERN FLORIDA INTO THE NEARBY COASTAL WATERS BY TUESDAY EVENING.
THIS CYCLONIC CIRCULATION WILL INTENSIFY AS THE AFOREMENTIONED SHORT
WAVE TROUGH CATCHING UP WITH IT...AND IT MOVES ACROSS THE WARMER
WATERS OF THE GULF STREAM. THIS LOW WILL STEADILY TREK NORTH AND NE
DURING TUESDAY NIGHT...SITUATED OFF THE COAST OF CAPE HATTERAS NC BY
LATE.

OVERRUNNING RAINS WILL ALREADY BE ONGOING AT THE COMMENCEMENT OF
TUESDAY...ESPECIALLY ACROSS OUR SOUTHERN ZONES. WITH DEEP MOISTURE
IN PLACE...STRONG FORCING FOR ASCENT WITH UPPER JET ENERGY AND THE
SHORT WAVE TROUGH...WE/RE LOOKING AT A RAINY...WET AND UNSEASONABLY
COOL DAY ON TUESDAY. THERE IS SOME CONCERN THAT THE RAIN
CONFIGURATION MAY BE SPLIT INTO TWO DISTINCT AREAS...ONE IN CLOSE
PROXIMITY TO THE TRACK OF THE SURFACE LOW OVER OUR SOUTHERN AND
EASTERN SECTIONS...WITH ANOTHER LIGHTER AREA UNDERNEATH THE
MID/UPPER LOW ALOFT. AND MAYBE OUR POP FORECAST IS A LITTLE
OVERDONE. HOWEVER...WE FEEL COMPELLED TO CARRY HIGHEST POPS SOUTH
AND EAST...IN THE 70-80 PERCENT RANGE...AND 50-60 POPS NORTH AND
WEST. IT/S HIGHLY PLAUSIBLE THAT WE/LL NEED NEAR 100 PERCENT POPS
IN SOME LOCATIONS IN A LATER FORECAST ISSUANCE IF TWO DISTINCT
RAIN AREAS DON/T OCCUR. WITH THE RAIN-COOLED AIR...THE HIGH PRESSURE
WEDGE INLAND WILL BE RELUCTANT TO LOOSEN ITS GRIP TUESDAY. IN
FACT IT WILL JUST SOLIDIFY THE COOL AIR MASS IN PLACE...AND WITH
AN OVERCAST SKY...TEMPS TUESDAY WON/T BUDGE MUCH FROM NIGHT TIME
LOWS. WE/RE LOOKING AT ONLY LOWER AND MIDDLE 50S MOST
COMMUNITIES...WITH EVEN THE RISK OF SOME 40S ALONG THE NW TIER.
QPF VALUES WILL LIKELY REACH 1/3 TO 2/3 INCHES IN MANY LOCATIONS.

RAIN CHANCES AND SKY COVER WITH THEN BEGIN TO DIMINISH DURING
TUESDAY NIGHT AS THE SURFACE LOW AND ITS MID/UPPER SUPPORT PULLS
AWAY FROM THE LOCAL DOMAIN. AS SKIES BEGIN TO CLEAR OUT AND COLD
ADVECTION DEVELOPS WITH 850 MB TEMPS DOWN NEAR 2C BY LATE TUESDAY
NIGHT...IT/LL BE DOWNRIGHT CHILLY FOR MANY PEOPLE COME WEDNESDAY
MORNING. MINIMUM READINGS WILL FALL TO THE MID OR UPPER 30S FOR MUCH
OF THE AREA...ASIDE FROM SOME LOWER 40S ALONG THE SEASHORE.

WEDNESDAY...ALTHOUGH THE DEEP SURFACE LOW OFF THE NC COST IN THE
MORNING WILL LIFT TO OFF THE DELMARVA PENINSULA DURING THE
AFTERNOON...IT/S ASSOCIATED CYCLONIC CIRCULATION WILL STILL PERSIST
BACK ACROSS THE FORECAST AREA. THERE WILL ALSO BE ANOTHER SHORT WAVE
THAT DIVES QUICKLY SE FROM THE MIDWEST TO THE TN VALLEY...AND
EVENTUALLY INTO THE SE. THIS WILL BE ACCOMPANIED BY A COLD POOL
ALOFT WHERE 500 MB TEMPS ARE DOWN NEAR -24C. THIS WILL CREATE SOME
STEEP LAPSE RATES...AND WITH AMPLE MOISTURE IT MIGHT ALLOW FOR A FEW
SHOWERS TO FORM. WE HAVE CHOSEN TO LIMIT POPS TO LESS THAN 15
PERCENT SINCE DEW POINT DEPRESSIONS ARE CLOSE TO 20 DEGREES.
ADDITIONALLY...WITH THIS COLD POCKET OF AIR ALOFT IN PLACE AND LOW
WET BULB ZERO HEIGHTS...SHOULD ANY CONVECTION GET GOING WE MIGHT
ACTUALLY NEED TO BE CONCERNED ABOUT SOME SMALL GRAUPEL OR HAIL.
TEMPS WILL BE DETERMINED BY HOW MUCH INSOLATION IS AVAILABLE...AS
THE COLD AIR ALOFT WILL CERTAINLY CAUSE CONSIDERABLE CUMULIFORM
CLOUDS TO DEVELOP. FOR NOW OUR GRIDS HAVE LOWER 60S FOR MAXIMUM
VALUES.

THURSDAY...WITH DEEP TROUGH ALONG THE EAST COAST WILL LIFT THE
INTENSE SURFACE LOW TO OFF LONG ISLAND OR CAPE COD IN NEW
ENGLAND...AS AN ENLARGED AND HIGHLY AMPLIFIED RIDGE BUILDS FROM THE
WEST. THIS ALLOWS FOR HIGH PRESSURE FROM THE GREAT LAKES TO THE
WESTERN AND CENTRAL GULF OF MEXICO ALSO SHIFT EAST...AS WE FINALLY
LOSE THE CYCLONIC CURVATURE TO THE ISOBARS. PLENTIFUL SUNSHINE AND A
MODERATING AIR MASS WILL BOOST TEMPS INTO THE MIDDLE 60S....BUT
STILL FAR BELOW SEASONAL BENCHMARKS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
A HIGHLY AMPLIFIED PATTERN WILL ABOUND ALOFT THROUGH SATURDAY...WITH
SOMEWHAT OF A RX BLOCK TO OCCUR. A DEEP TROUGH WILL BE SITUATED IN
THE ATLANTIC...A HUMONGOUS RIDGE WILL COVER MUCH OF THE REGION EAST
OF THE ROCKIES...WHILE AN EVEN MORE INTENSE TROUGH IS FOUND OVER
THE WESTERN STATES. AS TIME PROGRESSES INTO EARLY NEXT WEEK...THE
TROUGH IN THE ATLANTIC WILL CLOSE OFF...WHILE THE RIDGE GETS
SQUEEZED BETWEEN THE ATLANTIC LOW AND THE TROUGH IN THE WEST
MARCHING EASTWARD. CONCURRENTLY AT THE SURFACE...A MONSTROUS AND
GRADUALLY STRENGTHENING HIGH PRESSURE SYSTEM WILL ENCOMPASS MOST OF
THE EAST INTO EARLY NEXT WEEK...KEEPING THE NEXT UPSTREAM FRONTAL
SYSTEM WITH THE TROUGH ALOFT FAR OUTSIDE THE CWFA THROUGH MONDAY. A
COOL NORTHERLY SYNOPTIC FLOW ON FRIDAY WILL VEER AROUND TO A WARMER
NE AND EAST CIRCULATION SATURDAY THROUGH MONDAY. TEMPS WILL CLIMB
ACCORDINGLY...WITH LEVELS THAT ARE BELOW NORMAL FRIDAY BEFORE
MODERATING BACK NEAR SEASONAL TEMPS THEREAFTER. WITH THE WARMER
TEMPS WILL ALSO COME AN SUBTLE INCREASE IN MOISTURE...WHICH IN TURN
COULD BRING A SMALL CHANCE OF SHOWERS. FOR NOW THOUGH WE HAVE
MAINTAINED A RAINFREE FORECAST THROUGH THE LATTER PART OF THE
FORECAST SINCE PWATS THAT START OFF UNDER 1/2 INCH FRIDAY WILL
STRUGGLE TO EVEN REACH 1 INCH BY MONDAY OF NEXT WEEK.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR THROUGH 18Z TUESDAY. RAIN/FLIGHT RESTRICTIONS ARE LIKELY AT
BOTH TERMINALS TUESDAY...BUT LOW LEVEL DRY AIR WILL MOST LIKELY
HOLD OFF LOWER CEILINGS/VISIBILITIES UNTIL AFTER 18Z.

EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS LIKELY IN
RAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT AS LOW PRESSURE PASSES
NE OFF THE NEARBY COAST OF GA/SC. VFR CONDITIONS EXPECTED
TO RETURN WEDNESDAY THROUGH FRIDAY.

&&

.MARINE...
THIS AFTERNOON THROUGH THIS EVENING HIGH PRESSURE WILL CONTINUE
TO BUILD INTO THE REGION FROM THE NORTH WITH N/NE WINDS 10-15 KT/
OCCASIONAL GUSTS TO 20 KT ACROSS THE LOCAL WATERS. SEAS WILL
REMAIN 2-3 FT WITHIN NEARSHORE WATERS AND 3-5 FT BEYOND 20 NM THIS
AFTERNOON AND THIS EVENING.

BY LATE TONIGHT...THE PRESSURE GRADIENT WILL TIGHTEN UP BETWEEN
THE HIGH PRESSURE TO THE NORTH AND A DEVELOPING LOW PRESSURE
CENTER ALONG THE GULF COAST. THE NE FLOW WILL INCREASE INTO THE
15-20 KT RANGE VERY LATE TONIGHT AND IT APPEARS THAT SMALL CRAFT
ADVISORY CONDITIONS WILL NOT OCCUR UNTIL DURING THE DAY TUESDAY.

TUESDAY AND TUESDAY NIGHT...OUR CONFIDENCE CONTINUES TO GROW THAT
WE/LL NEED AT LEAST SMALL CRAFT ADVISORIES ACROSS THE COASTAL
WATERS DURING THIS TIME. IN FACT THERE IS EVEN AN OUTSIDE CHANCE OF
MARGINAL GALES FOR A BRIEF WINDOW LATE TUESDAY INTO EARLY TUESDAY
NIGHT. WEAK LOW PRESSURE OVER THE EXTREME NE GULF OF MEXICO AT THE
START OF TUESDAY WILL TRACK ACROSS NE FLORIDA AND INTO THE ATLANTIC
JUST EAST AND SE OF OUR LOCAL WATERS BY EVENING. THE LOW WILL THEN
DEEPEN AS IT TURNS NE TO A POSITION OFF OF CAPE HATTERAS NC BY
DAYBREAK WEDNESDAY. A TIGHT CYCLONIC PRESSURE GRADIENT WILL DEVELOP
AROUND THIS FEATURE AS AN INLAND HIGH PRESSURE WEDGE SLOWLY WEAKENS.
NORTH AND NE WINDS WILL PEAK UP NEAR 20 OR 25 KT TUESDAY BEFORE
BACKING AROUND MORE NW AS THE LOW PULLS AWAY TUESDAY NIGHT.
DEPENDING UPON THE EVOLUTION OF THE SURFACE LOW AND ITS PROXIMITY TO
THE COASTAL WATERS...THERE IS A SMALL WINDOW OF OPPORTUNITY FOR
GALES.

WEDNESDAY AND WEDNESDAY NIGHT...ALTHOUGH THE SURFACE LOW WILL
CONTINUE TO PULL FURTHER AWAY TO A POSITION SOUTH OF LONG
ISLAND...ITS ASSOCIATED LARGE CYCLONIC CIRCULATION WILL STILL
ENCOMPASS THE MARINE AREA. THE MODEST PACKING OF THE PRESSURE
GRADIENT ALONG WITH NOCTURNAL COLD ADVECTION COULD LEAD TO
ADDITIONAL SCA CONDITIONS.

THURSDAY AND THURSDAY NIGHT...THE DEEP SURFACE LOW WILL BE HEADING
TOWARD CAPE COD IN NEW ENGLAND...WHILE AT THE SAME TIME HIGH
PRESSURE BEGINS TO BUILD FROM THE WEST. A MORE ANTICYCLONIC FLOW
WILL SETTLE IN...AND CONDITIONS WILL BEGIN TO IMPROVE AS WINDS/SEAS
DECLINE.

FRIDAY THROUGH SATURDAY...QUIET MARINE CONDITIONS FRIDAY AS HIGH
PRESSURE CONTINUES TO BUILD IN...WHILE AT THE SAME TIME THE SURFACE
LOW IN THE NW ATLANTIC PULLS EVEN FURTHER AWAY. HOWEVER...THERE IS A
TURN BACK TOWARD STRONGER WINDS AND LARGER SEAS AS WE START THE
WEEKEND...AS THE SURFACE HIGH STRENGTHENS AND A LONG DURATION NE AND
EAST FETCH DEVELOPS IN THE FLOW AROUND THE RIDGE. AS A
RESULT...THERE IS AT LEAST A SMALL CHANCE OF SCA/S AGAIN ON SATURDAY
WITH THE STRENGTHENING AND FAVORABLE ONSHORE FLOW.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...SPR
SHORT TERM...
LONG TERM...
AVIATION...SPR
MARINE...SPR
Hazardous weather outlook, Nov 5, 6:22 AM EST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
622 AM EST MON NOV 5 2012

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-061130-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
622 AM EST MON NOV 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 7:47 PM ESTSpecial Marine WarningCHS118 min
Nov 4, 8:53 PM ESTSpecial Marine WarningCHS78 min
Nov 5, 4:10 AM ESTMarine Dense Fog AdvisoryCHS2 hr
Nov 4, 7:07 PM ESTSpecial Weather StatementCHSDorchester23 min

Nearby

Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.